# SDR FDEA202305270985

- Difficulty date: May 27, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7059
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

H AFT FUSELAGE, APPROX STA 2140-2164, BOTTOM EDGE OF FAIRING AJC7897-1, HAS SURFACE   CORROSION.  REPAIRED LH AFT FUSELAGE BOTTOM EDGE AT APRROX STA 2140-2164, REF SRM 53-70-01 2R   REPAIR 3 FIG 201 SHEET 1-5, MD-11 SRM 51-33-01-0G, DAC DWG AJC7059.    "MAJOR REPAIR"
